# SDR CA010212013

- Difficulty date: January 19, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 42,618 hours
- Engine: Pwa PT6A28
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Terminal Block
- Component: Nose Gear, Beech, 9982000065
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WAS ON DESCENT AND SELECTED GEAR DOWN. MAIN GREEN LIGHTS WERE ON BUT NOT THE NOSE GEAR GREEN LIGHT. IN TRANSIT LIGHT IN THE GEAR LIGHT WAS NOT ON. AIRCRAFT DID A FLY BY TO CONFIRM GEAR DOWN AND THEN LANDED WITHOUT INCIDENT. BROKEN WIRE FOUND IN NOSE COMPARTMENT FOR THE GEAR DOWN GREEN FOR THE NOSE LIGHT AT THE TERMINAL BLOCK. THIS COMPARTMENT IS IN A HARSH ENVIRONMENT AND IT IS COMMON FOR THIS TO HAPPEN ON A IRREGULAR BASIS. VERY DIFFICULT TO ISOLATE WIRING AS THE MOVEMENT OF THE GEAR DICTATES THE SECURING OF THE WIRING AND ROUTING.
